# SDR DALA2025031001836

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0843102) CORROSION ON DOUBLER AT FCB, BS500C+12 BL0 WL149. REMOVED, FABRICATED A NEW DOUBLER (NUTPLATE RETAINER ASSY) OUT OF 2024-T3 CLAD 0.050" LOT #1320308-1 PER GO GO DWG: NO: P20196 REV.C. INSTALLED NEW DOUBLER (NUTPLATE RETAINER ASSY) PER GOGO DWG. NO. P18087-21706.
